# SDR UPS08851422

- Difficulty date: January 9, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,868 hours, 47,279 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lws 28.00
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LT AUX TANK MAIN PNUEMATIC MANIFOLD CENTER MOUNT BRACKET IS CRACKED.  REMOVED, FABRICATED, AND INSTALLED REPAIR MOUNT BRACKET AT LT AUX TANK STA XFS 28.000 IAW SRM 51-1-21 AND DWG 4766565.
